Skip to main content
Article
On Lyndon's Equation in Some Lambda-Free Groups and HNN Extensions
Journal of Group Theory
  • Laura Ciobanu
  • Benjamin Fine, Fairfield University
  • Gerhard Rosenberger
Document Type
Article
Article Version
Publisher's PDF
Publication Date
5-1-2011
Abstract
In this paper we study Lyndon's equation x(p)y(q)z(r) = 1, with x, y, z group elements and p, q, r positive integers, in HNN extensions of free and fully residually free groups, and draw some conclusions about its behavior in A-free groups.
Comments

Copyright (2011) by Walter DeGruyter & Co.

Original published version can be found at DOI: 10.1515/JGT.2010.051

Published Citation
Ciobanu, L., Fine, B., Rosenberger, G. On Lyndon's Equation in Some Lambda-Free Groups and HNN Extensions, Journal of Group Theory, Vol. 14, No. 3 (May 2011) p. 333-339.
DOI
10.1515/JGT.2010.051
None
Peer Reviewed
Citation Information
Laura Ciobanu, Benjamin Fine and Gerhard Rosenberger. "On Lyndon's Equation in Some Lambda-Free Groups and HNN Extensions" Journal of Group Theory Vol. 14 Iss. 3 (2011)
Available at: http://works.bepress.com/benjamin_fine/5/